# SDR 2002F00301

- Difficulty date: December 12, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N922RJ
- Make and model: Snias AS350B2
- Aircraft serial: 3422
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bypass Valve
- Part number: 571712A
- Part serial: 1928
- Condition: Inoperative
- Location: Fuel System
- Part time: 17 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BYPASS VALVE INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
